# SDR AALA20140808005

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 55,244 hours, 7,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON FWD LT SIDE OF FLIGHT ATTENDANT REST AREA INOPERATIVE.  REPLACED POWER SUPPLY M23400.  OPERATIONS CHECKED NORMAL.
